# SDR DALA2025090106440

- Difficulty date: August 30, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,466 hours, 31,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNCTURE FWD AND BELOW L1 DOOR.   COMPLIED WITH ER/A 628891-14. (6798600)
